Preprint 44/2011

Geometric Analysis Aspects of Infinite Semiplanar Graphs with Nonnegative Curvature

Bobo Hua, Jürgen Jost, and Shiping Liu

Contact the author: Please use for correspondence this email.
Submission date: 14. Jul. 2011
Pages: 39
published in: Journal für die reine und angewandte Mathematik, 700 (2015), p. 1-36 
DOI number (of the published article): 10.1515/crelle-2013-0015
MSC-Numbers: 31C05, 05C10
Keywords and phrases: combinatorial curvature, Alexandrov geometry, Poincar\'e inequality
Download full preprint: PDF (453 kB)

In the present paper, we apply Alexandrov geometry methods to study geometric analysis aspects of infinite semiplanar graphs with nonnegative combinatorial curvature in the sense of Higuchi. We obtain the metric classification of these graphs and construct the graphs embedded in the projective plane minus one point. Moreover, we show the volume doubling property and the Poincaré inequality on such graphs. The quadratic volume growth of these graphs implies the parabolicity. In addition, we prove the polynomial growth harmonic function theorem analogous to the case of Riemannian manifolds.

18.10.2019, 02:14